# SDR CA960123101

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive
- Condition: Failed
- Location: Accessory Gearbx
- Component: Allied Signa, 103040001
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: G

## Discrepancy

(CAN)ENGINE HAD CATASTROPHIC FAILURE, AIRCRAFT DESTROYED. ACCIDENT HAPPENED IN AUSTRALIA AND IS BEING INVESTIGATED BY BUREAU OF AIR SAFETY INVESTIGATION, FILE #9504205. PRELIMINARY OBSERVATIONS INDICATE FA ILURE OF N2 GEARBOX DRIVE.
